MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE SCREW DIAM.5X30 ENHANCED; SPINE ANTERIOR STAND-ALONE SCREW

MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE SCREW DIAM.5X30 ENHANCED; SPINE ANTERIOR STAND-ALONE SCREW
Catalog Number 03.30.132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: approximately 1 year after alif lumbar stabilization, one of the screws sheared off just below the head.This kind of occurrence may intervene when the expected fusion, in this case l5-s1, did not occur.We could not find reports of clinical problems: if the fusion intervened afterwards it is possible that no intervention is required.The report does not specify how, ong after primary surgery the screw was found to be broken.With the information at hand, we cannot draw any conclusion for the scope of the clinical investigation.Batch review performed on 18 june 2019: lot 1720418: (b)(4) items manufactured and released on 22 november 2017 expiration date: 2022-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 1 similar reported event.
 
Event or Problem Description
Screw breakage after about 1 year from primary surgery.No revision surgery has been performed for the moment.

Brand Name
MECTALIF ANTERIOR STAND-ALONE SCREW DIAM.5X30 ENHANCED
Common Device Name
SPINE ANTERIOR STAND-ALONE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8764307
Report Number3005180920-2019-00541
Device Sequence Number14084272
Product Code OVD
UDI-Device Identifier07630030875427
UDI-Public07630030875427
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K160605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2022
Device Catalogue Number03.30.132
Device Lot Number1720418
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2019
Initial Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;